MathSciNet Relay Station
MathSciNet bibliographic data
MR266220 (42 #1127) 57.01
Miller, Richard T. Close isotopies on piecewise-linear manifolds. Trans. Amer. Math. Soc. 151 1970 597–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement